# SDR ASAA2015092913497

- Difficulty date: September 29, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 24,363 hours, 7,901 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 146A61207
- Condition: Gouged
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SIDE NR 4 DOOR STOP FITTING HAS MINOR EDGE DAMAGE. AIRCRAFT GROUNDED. R & R AFT CARGO DOOR NR 4 STOP AND FASTENERS AS REQUIRED IAW SRM 51-40-02 AND BAC DWG 146A6110, REV B AND 146A617, REV A.  INSTALLED AND ADJUSTED STOP PIN AT BEAM D, FWD SIDE IAW AMM  52-31-00-820-801, SUBTASK 52-31-00-820-006 .
